# SDR ASAA0010135

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YXD-DURING SCHEDULED MAINTENANCE STA 480 FRAME WAS FOUND TO BE CRACKED THROUGH THE OUTBOARD FLANGE TERMINATING IN A FASTENER HOLE COMMON TO THE REINFORCEMENT STIFFNER VERTICAL LEG. REPAIRED PER EA 5310-01719.
